# SDR DLM90070760

- Difficulty date: June 3, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD 900
- Aircraft serial: 53386
- Aircraft time: 33,033 hours, 17,433 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Fitting
- Part number: 3912078504
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B VERTICAL STAB TO HORIZONTAL ATTACH PLATE HAS CORROSION ON PLATE FACE AND BORE.  REPAIRED RT I/B VERTICAL STAB TO HORIZONTAL HINGE IAW MD90 SRM 55-30-05 PAR 5.
